It is currently Mon Apr 23, 2018 5:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Sat Apr 14, 2018 11:29 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4427
Isn't Razor awesome?? He has helped so many people in his area by answering their questions and quieting their fears! And he is the same brand of awesome here on the forum.

I'm going to add my perspective because my induction went a lot like yours and I take Zubsolv.

I left my doctor's office at 12mg feeling completely normal. I wasn't jittery, but I'm sure that's a normal reaction. That first evening I had a bout of mild precipitated withdrawals for about 20 minutes. That's the only way I can describe what happened. Suddenly I felt weak, broke out in a sweat, had chills, body aches, an upset stomach (although I did not vomit). I had no idea what was happening! So I called my doctor, who had given me his cell number, after I felt better 20 minutes later. I described what happened and he told me to take another 4mg, which I did. I never had PWs again. I took anywhere from 80 to 120mg of oxycodone a day and 16mg felt fine.

In the next 24 hours I realized I wasn't craving and obsessing and what a wonderful feeling that was!! At the same time, I didn't know what to do with my mind! I felt like I had so much time on my hands and it wasn't necessarily a positive feeling. It was like I couldn't imagine ever looking forward to anything again. Still, I felt great. Having a new (or old) hobby to occupy my time would have been a great idea. Instead I did too much online shopping! Finally I found some mystery games online to solve and that helped tremendously. Slowly that feeling of having nothing to look forward to went away.

I started out on suboxone and was on it until my insurance company made me switch to Zubsolv. Oh, I should tell you that after I was on suboxone for 6 months I started slowly tapering down. I just was kind of curious about what the minimum amount was that would work for me. So I was at 3mg a day when I switch to Zubsolv. Now Zubsolv has different mg amounts because it's supposed to be more easily absorbable in your mouth. So I was taking 1 1/2 pills a day, and that was about 1.8mg of Zubsolv which equalled 3mg of suboxone. I don't know if it was my mind or if I really felt like I had to take a little more, but my doctor switched my prescription to 2 full pills a day or 2.4mg. I've been on that amount ever since.

One thing that happened to me on suboxone was that I got canker sores under my tongue that lasted about 4 days. I remember reading that it wasn't unusual to have this reaction to the strips. It felt like that the mucosa under my tongue had a reaction to a substance in the strips (like a non-active ingredient used to make the strips). It only happened once about two weeks in and then I never got them again.

Zubsolv is much more pleasant tasting than suboxone is. The pill does dissolve more easily, but I can keep the medication in my mouth by not swallowing it for quite a while. I like the Zubsolve much better than the suboxone strips, but the strips are much easier to deal with if you are tapering.

I hope this gives you more information that is useful to you. Definitely stick around and help others! Now that you've been through induction you can answer some questions by sharing your experience with others who come here with those types of questions. We would love to have you!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Fri Apr 20, 2018 2:41 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 11, 2018 11:07 am
Posts: 16
Hi guys. Checking in. It’s been 1 week. I am proud that I have come this far without having to use. Ana big really. I was obsessing at first I was not on enough. Now at week end I think it might be too much.
Got through my week great. Working..... not craving. I even found a pill in my drawer and threw it out. Big accomplishment for someone like me. lol. Anyways so now what I’m sort of struggling with is the spaced out feeling. Which is worse today than the other days. I believe it’s one of 2 things. 1. Maybe it’s too much. 16 mg/day. 2. I take .5 clonaxapam for years at night to sleep. (My do for said ok to still take it). But I ran out 2 days ago. Can refill tomorrow. (Yes I took extra a couple nights and during my 24 hour detox for induction). So I have been taking the tiniest amount of seroquel. Just a tiny piece of 150 mg so I would say maybe 12 mg. And .25 Xanax to sleep. I sleep fine. But actually I feel like the Xanax is stronger than the clonaxapam. Anyways. I feel weird. Before when I would run out of clonaxapam I would feel a little off during the day. So not sure if that’s it. I don’t like mixing all this stuff. And my plan when I refill again is to take as prescribed. No more ducking around. Anyways. I’m glad I’m not working today as I’m all spaced out. Advice would help.....
I think once I get my clonaxapam back on board( 1 more night). I will try to taper to 14 mg. What do u guys think? Is this spaciness/ amped feeling from sub? Or not having clonaxapam and taking seroquel.


Top
 Profile  
 
PostPosted: Fri Apr 20, 2018 3:03 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1334
.. Hello Wish, so glad the first week is behind you and you ve had much success. You ve done it. Ok, just my opinon but im not a fan of benzos for anything really. If your useing them to get to sleep well there are other meds for that. Xan,klon,even Valum, there not sleeping pills imo. . . I like that your thinking of tapering off. Im not sure why your spacey today, could be the fact you are not working as you were all week, meaning your not moving around as much, maybe checking your feelings alittle to much. IDK. It could be a tad of Suboxone over load. You could cut it back 2 to 4mgs over the weekend. Sorry about all the coulds and maybes, there just not a real way to know from here. . . .


Top
 Profile  
 
PostPosted: Fri Apr 20, 2018 3:15 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 11, 2018 11:07 am
Posts: 16
Yes. Yes. Stupid klonopin. I’m addicted to that too. Ok. Yes I’m checking my feelings too much. But I am spacey. Lol. But alive and off the opiates. And not one craving! Yes that is a fact! And that is a miracle! Counting my blessings today! Counting my blessings!!!


Top
 Profile  
 
PostPosted: Fri Apr 20, 2018 3:24 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1334
..... Oh and thanks for the plug Amy... :D


Top
 Profile  
 
PostPosted: Fri Apr 20, 2018 8:52 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 11, 2018 11:07 am
Posts: 16
Yes! I want to thank Amy too! Your story sounds like mine in the beginning!
So I’m at home. First day off work since I started. I have been voicing that I’m feeling spacey and a bit weird!
But I just realized something! I’m only on week1. So what if I feel a bit off today. It’s better than taking a bunch of pills, and wondering if I have enough and trying to get more and everything that came with!! Fuck guys! I’m doing it! I have been without my opiate addiction for exactly 7 days and that’s s miracle! Small price to pay for still adjusting to this med! Guys I’m good. ❤️ Thanks for support! You all are wonderful


Top
 Profile  
 
PostPosted: Sun Apr 22, 2018 11:49 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2877
Location: Southwest
Yes, only being on Suboxone one week may be the culprit for feeling weird. My first few weeks were kind of like yours. It just felt like I had no craving for anything at all. Two weeks and I was fine. See how you feel after that. You should normalize fairly soon. Adjust your dose after stabilizing and you'll be good to go.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group